Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The existence of topologies on field extensions


Author: Lowell A. Hinrichs
Journal: Trans. Amer. Math. Soc. 113 (1964), 397-405
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9947-1964-0169848-8
MathSciNet review: 0169848
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, On a theorem of Gelfand and Neumark, Proc. Nat. Acad. Sci. U.S.A. 32 (1946), 237-239. MR 0018357 (8:279e)
  • [2] B. Gelbaum, G. Kalish and J. Olmsted, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. 2 (1951), 807-821. MR 0043109 (13:206f)
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [4] M. Henriksen, Report on rings of continuous functions, Summer Institute of Set Theoretic Topology (University of Wisconsin, 1955), pp. 129-132, Amer. Math. Soc., Providence, R.I., 1958.
  • [5] I. Kaplansky, Topological rings, Bull. Amer. Math. Soc. 54 (1948), 809-826. MR 0026643 (10:179c)
  • [6] Y. Otobe, On locally compact fields, Japan J. Math. 19 (1945), 189-202. MR 0014076 (7:237e)
  • [7] J. Williamson, On topologizing the field $ C(t)$, Proc. Amer. Math. Soc. 5 (1954), 729-734. MR 0063574 (16:145f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0169848-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society